# SDR DALA2018030501391

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG 13 RT STA Y=1037 AT CPAX. CRACK ON LONG 13 RT STA Y=1037 AT CPAX WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-00-05-2R-2 FIG 201.
